| Model Number |
7122Q/52 |
| Medical Device Problem Codes |
Failure to Capture (1081); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported during in clinic follow up that the right ventricular lead displayed loss of capture.X-ray confirmed dislodgement.The product was explanted and successfully replaced.There were no patient consequences.
Additional Manufacturer Narrative
The reported events were lead dislodgement and failure to capture.As received, a complete lead was returned in one piece with the helix retracted and clogged with blood/tissue.After cleaning the lead and applying torque directly to the connector pin, the helix was able to extend and retract.The full helix extension length was measured within product specification.The reported event of failure to capture was not confirmed.Electrical testing did not find any indication of conductor fractures or internal shorts.Visual and x-ray examinations of the lead did not find any anomalies.